Pacific Journal of Mathematics

Determinations of Jacobsthal sums.

Ronald J. Evans

Article information

Source
Pacific J. Math., Volume 110, Number 1 (1984), 49-58.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102711095

Mathematical Reviews number (MathSciNet)
MR722736

Zentralblatt MATH identifier
0532.10022

Subjects
Primary: 11L10: Jacobsthal and Brewer sums; other complete character sums

Citation

Evans, Ronald J. Determinations of Jacobsthal sums. Pacific J. Math. 110 (1984), no. 1, 49--58. https://projecteuclid.org/euclid.pjm/1102711095


Export citation

References

  • [1] B. C. Berndt and R. J. Evans, Sums of Gauss, Jacobi, and Jacobsthal, J. Number Theory, 11 (1979), 349-398.
  • [2] R. H. Hudson and K. S. Williams, Resolution of ambiguities in the evaluation of cubic and quartic Jacobsthal sums, Pacific J. Math., 99 (1982), 379-386.
  • [3] R. H. Hudson and K. S. Williams, An application of a formula of Western to the evaluation of certain Jacobsthal sums, Acta Arith., (to appear).
  • [4] E. Lehmer, On the number of solutions of uk + D = w2 (mod p), Pacific J. Math., 5 (1955), 103-118.